Hallucination, auditory is found among people who take Geodon, especially for people who are female, 40-49 old , have been taking the drug for 6 - 12 months, also take medication Seroquel, and have Schizophrenia . We study 15,466 people who have side effects while taking Geodon from FDA and social media. Among them, 204 have Hallucination, auditory. Find out below who they are, when they have Hallucination, auditory and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Geodon has active ingredients of ziprasidone hydrochloride. It is often used in bipolar disorder. (latest outcomes from Geodon 16,073 users)
Hallucination, auditory (perceiving sounds without auditory stimulus) has been reported by people with type 2 diabetes, pancreatitis, diabetic ketoacidosis, drowsiness, insomnia (latest reports from 8,437 Hallucination, auditory patients).
On Aug, 29, 2016
15,466 people reported to have side effects when taking Geodon.
Among them, 204 people (1.32%) have Hallucination, Auditory
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
hi all. i was diagnosed with MG about 3 years ago. around the same time, i experienced a traumatic brain injury. for many months i've had auditory hallucations when really tired, but now they're coming almost every day and a lot. mostly while i talk, so it's hard to keep my thoughts straight. just want to learn whatever i can.
I discontinued taking geodon approximately 2 yrs. ago. At the time of withdrawal I started experience pain and pressure in my bladder. It has been approximately 2 yrs since I've taken geodon and the pain continues. Has anyone else experienced this? And better yet found a cure?
I've been taking geodon for six years, and began having hand tremors a couple of months ago. Now things are getting worse and I am dropping stuff a lot. My primary thinks the geodon is the cause, tho the psychiatrist says it isnt. I am very confused and dont know what to do next.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.